# SDR 99ZZZX3910

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO WILL NOT HOLD HEADING.  REMOVED AND REPLACED.
